Please use this identifier to cite or link to this item:

Title: 二維非線性動態系統之非振盪解的分類法
A Classification Scheme for Nonoscillatory Solutions of Two-Dimensional Nonlinear Dynamical Systems
Authors: 黃雅雯
Huang, Ya Wen
Contributors: 符聖珍
Huang, Ya Wen
Keywords: 非振盪性解的分類
Nonoscillatory Solutions
Nonlinear Dynamical System
Date: 2012
Issue Date: 2013-01-02 13:26:20 (UTC+8)
Abstract: 在此篇論文中,我們提供二維非線性動態系統之非振盪解的一個分類法,此分類法是依據解的漸近值作分類,同時我們也得到具有此漸近值之非振盪解的存在性的充分必要條件。
In this thesis, we provide a classification scheme for nonoscillatory solutions of a class of two-dimensional dynamical systems in terms of their asymptotic values.
In addition, we find the sufficient and necessary conditions for the existence of these solutions.
Reference: M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhauser, Boston (2001)

Douglas R. Anderson, Oscillation and nonoscillation criteria for two-dimensional time-scale systems of first-Order nonlinear dynamic equations, Electronic Journal of Differential Equations, 24 (2009), 1-13

Douglas R. Anderson and William R. Hall, Oscillation criteria for two-dimensional systems of first-order linear dynamic equations on time scales, Involve a Journal of Mathematics 2 (2009), No.1, 1-16.

B. Knaster, Un Théoréme sur les fonctions d'nensembles, Annales de la Société Polonaise de Mathématique 6 (1928), 133-134.

Walter G. Kelley and Allan C. Peterson, Difference Equations, An Introduction with Applications, Academic Press, Inc. (1991).

Youjun Xu, and Zhiting Xu, Oscillation criteria for two-dimensional dynamic systems on time scales, Journal of Computational and Applied Mathematics, 225 (2009), 9-19.
Description: 碩士
Source URI:
Data Type: thesis
Appears in Collections:[應用數學系] 學位論文

Files in This Item:

File SizeFormat
009101.pdf649KbAdobe PDF498View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing